# SDR UALA2012112806846

- Difficulty date: November 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,212 hours, 9,651 cycles
- Engine: Pwa PW4077
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 66
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURB CASE COOL LPT R RIGHT ENGINE LOW PRESSURE (LPT) TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  STATUS MSG-7560702 ACTIVE TA HARD.  REPLACED TCC ACTUATOR WITH NEW ONE.
